<  Back to the Polytechnique Montréal portal

A nonlinear and distributed modeling procedure of fets

Eric Ongareau, Michel Aubourg, Juan J. Obregon, Michel Gayral and Rénato Bosisio

Article (1994)

An external link is available for this item
Additional Information: Nom historique du département: Département de génie électrique et de génie informatique
Department: Department of Electrical Engineering
Department of Computer Engineering and Software Engineering
PolyPublie URL: https://publications.polymtl.ca/32976/
Journal Title: International Journal of Numerical Modelling: Electronic Networks, Devices and Fields (vol. 7, no. 5)
Publisher: Wiley Blackwell
DOI: 10.1002/jnm.1660070502
Official URL: https://doi.org/10.1002/jnm.1660070502
Date Deposited: 18 Apr 2023 15:25
Last Modified: 05 Apr 2024 11:23
Cite in APA 7: Ongareau, E., Aubourg, M., Obregon, J. J., Gayral, M., & Bosisio, R. (1994). A nonlinear and distributed modeling procedure of fets. International Journal of Numerical Modelling: Electronic Networks, Devices and Fields, 7(5), 309-319. https://doi.org/10.1002/jnm.1660070502

Statistics

Dimensions

Repository Staff Only

View Item View Item